# SDR UALA2013071604962

- Difficulty date: July 13, 2013
- Submitted: September 3, 2013
- Operation: Air carrier
- Aircraft: N536UA
- Make and model: Boeing 757222
- Aircraft serial: 25156
- Aircraft time: 72,229 hours, 26,478 cycles
- Engine: Pwa PW2040
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stop Fitting
- Condition: Loose
- Location: Exit Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FWD EMERGENCY EXIT CUTOUT, FWD UPPER DOOR STOP PAD LOOSE.   REINSTALLED LOOSE DOOR STOP PAD ON THE RT FWD EMER EXIT CUTOUT IAW DWG 144N8641.
